Rademacher's theorem on configuration spaces and applications

Röckner M, Schied A (1999)
Journal of Functional Analysis 169(2): 325-356.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Schied, Alexander
Abstract / Bemerkung
We consider an L-2-Wasserstein type distance rho on the configuration space Gamma(X) over a Riemannian manifold, X, and we prove that rho-Lipschitz functions are contained in a Dirichlet space associated with a measure on Gamma(X) satisfying certain natural assumptions. These assumptions are in particular fulfilled by the classical Poisson measures and by a large class of tempered grandcanonical Gibbs measures with respect to a superstable lower regular pair potential. As an application we prove a criterion in terms of rho for a set to be exceptional. This result immediately implies, for instance, a quasi-sure version of the spatial ergodic theorem. We also show that rho is optimal in the sense that it is the intrinsic metric of our Dirichlet form. (C) 1999 Academic Press.
Erscheinungsjahr
1999
Zeitschriftentitel
Journal of Functional Analysis
Band
169
Ausgabe
2
Seite(n)
325-356
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1620925

Zitieren

Röckner M, Schied A. Rademacher's theorem on configuration spaces and applications. Journal of Functional Analysis. 1999;169(2):325-356.
Röckner, M., & Schied, A. (1999). Rademacher's theorem on configuration spaces and applications. Journal of Functional Analysis, 169(2), 325-356. https://doi.org/10.1006/jfan.1999.3474
Röckner, M., and Schied, A. (1999). Rademacher's theorem on configuration spaces and applications. Journal of Functional Analysis 169, 325-356.
Röckner, M., & Schied, A., 1999. Rademacher's theorem on configuration spaces and applications. Journal of Functional Analysis, 169(2), p 325-356.
M. Röckner and A. Schied, “Rademacher's theorem on configuration spaces and applications”, Journal of Functional Analysis, vol. 169, 1999, pp. 325-356.
Röckner, M., Schied, A.: Rademacher's theorem on configuration spaces and applications. Journal of Functional Analysis. 169, 325-356 (1999).
Röckner, Michael, and Schied, Alexander. “Rademacher's theorem on configuration spaces and applications”. Journal of Functional Analysis 169.2 (1999): 325-356.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar